# SDR CALA2017091803227

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 75,493 hours, 8,600 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 0351
- Condition: Failed
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CREW REST AIR SUPPLY FAN VIBRATES AND HAS BURNING ODOR INSIDE CREW REST AREA.  REPLACED CREW AIR SUPPLY RECIRCULATION FAN AND OPS CHECKED.
